# SDR FDEA200905081581

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828821000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK; 8 INCH AFT OF FRAME 58; LBL 38 INCH IS GOUGED.  REMOVED GOUGE IAW SRM 53-10-16.  MATERIAL LOSS 0.003 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16 FIG 101; PG 103.  ALODINED IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10.
